On the behavior of the distributions of the probabilities of misclassification in the use of the linear discriminant function under multinonnormality

Kocherlakota, Subrahmaniam . American Journal of Mathematical and Management Sciences 1996. 16 :131-165

Locate this article in:

Bibtex

@article{CIS-130426,
  Author = {Kocherlakota, Subrahmaniam},
  Title = {On the behavior of the distributions of the probabilities of misclassification in the use of the linear discriminant function under multinonnormality},
  Journal = {American Journal of Mathematical and Management Sciences},
  Volume = {16},
  Year = {1996},
  Pages = {131--165},
  Keywords = {Elliptical distribution}
}

Similar articles